# SDR DALA2022030101320

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 63,459 hours, 8,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 SEAT 39 HJ EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTORS AT WALL DISCONNECTED. CONNECTED THEM BACK. (8282088)
